# SDR R61A201510260766

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 20,058 hours, 15,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS NOT CHARGING.  MAINTENANCE PLACED ON MEL AND LATER R & R CAPTAINS FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
